| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between (b)(6) 2019 and (b)(6) 2020.(b)(4).Device evaluation: the complaint lens was received inside a non-johnson & johnson lens case (alcon).A jjsv shipping guide and shipping label were received as well.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut (but not separated), which is consistent with a lens that was handled during explant.The lens was cleaned, and lens damage was also observed on the optic body.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Eight months after the implantation of a model zxt150 tecnis symfony toric intraocular lens (iol), the patient is still at j10 for their near vision.The iol was explanted and no additional surgical intervention was required.Patient outcome post-operatively was not provided.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.